# SDR COMA0160662

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 17,765 hours, 16,985 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Computer
- Part number: 73664310
- Part serial: 007
- Condition: Faulty
- Location: Avionics Bay
- Part time: 13,279 hours, 13,187 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5553.  DURING TAXI OUT RECEIVED A FUEL CHANNEL #2 FAIL STATUS MESSAGE, AIRCRAFT RETURNED TO THE GATE.REPLACED THE FUEL COMPUTER.
